Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Diophantine equations xm−Ayn=k

  • 44 Accesses

  • 1 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    C. L. Siegel, Über einige Anwendungen Diophantischer Approximationen, Abh. Preuss, Acad. Wiss. Phys.-Math. Kl., No. l, 41–49 (1929).

  2. 2.

    L. J. Mordell, “Indeterminate equations of the third and fourth degrees,” Quart. J. Pure Appl. Math.,45, 170–186 (1914).

  3. 3.

    A. Baker, “Contributions to the theory of Diophantine equations; I. On the representation of integers by binary quadratic forms, II. The Diophantine equation y2=x3+k,” Philos. Trans. R. Soc. London, Ser A,263, 173–197, 193–208 (1967/1968).

  4. 4.

    A. Baker, “Bounds for the solutions of the hyperelliptic equation,” Proc. Camb. Phil. Soc.,65, No. 2, 439–444 (1969).

  5. 5.

    H. M. Stark, “Effective estimates of solutions of some Diophantine equations,” Acta Arithmetica,24, No. 3, 251–259 (1973).

  6. 6.

    V. G. Sprindzhuk, Classical Diophantine Equations in Two Variables [in Russian], Nauka, Moscow (1982).

  7. 7.

    B. J. Birch, S. Chowla, M. Hall Jr., and A. Schinzel, “On the difference x3−y2,” Norsk. Vid. Selsk. Forth,38, 65–69 (1965).

  8. 8.

    M. Hall Jr., “The Diophantine Equation x3−y2=k,” in: Computers in Number Theory, Academic Press, N.Y. (1971), pp. 173–198.

  9. 9.

    H. G. Zimmer, “Computational Problems, Methods, and Results in Algebraic Number Theory,” in: Computations in Algebra and Number Theory [Russian translation], Mir, Moscow (1976).

  10. 10.

    L. V. Danilov, “The Diophantine equation x3−y2=k and an hypothesis of M. Hall,” Mat. Zametki,32, No. 3, 273–275 (1982).

  11. 11.

    L. V. Danilov, Pis'mo Redaktsiyu, Mat. Zametki,36, No. 3, 457–458 (1984).

Download references

Author information

Additional information

Deceased.

Translated from Matematicheskie Zametki, Vol. 46, No. 6, pp. 38–45, December, 1989.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Danilov, L.V. Diophantine equations xm−Ayn=k. Mathematical Notes of the Academy of Sciences of the USSR 46, 914–919 (1989). https://doi.org/10.1007/BF01158625

Download citation

Keywords

  • Diophantine Equation